# SDR 9619769613

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47438
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, EMERGENCY LIGHTS IN MAIN CABIN REMAINED ON WHILE SWITCH WAS IN ARMED POSITION.  REPLACED B1-41 CIRCUIT BREAKER 061641, OPERATIONAL CHECK NORMAL.
